MAUDE Adverse Event Report: MEDTRONIC FABRICATION S.A.S. SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MEDTRONIC FABRICATION S.A.S. SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 8LPC-S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Extubate (2402)
Date of Event 07/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device cuff had inflation/deflation issue.After decanulation of the tracheostomy tube, the cuff maintained its pressure for 3 days indicating it was not leaking.It was already removed from patient and there had been a run of the cuff's leaking lately.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device cuff had inflation/deflation issue.It was reported that after decannulation of the tracheostomy tube, the cuff maintained its pressure for 3 days indicating it was not leaking.It was already removed from patient and there had been a run of the cuff's leaking lately.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.A visual inspection was performed and it was observed all the components are assembled properly.An inflation/deflation test was performed and it was observed the cuff inflated and held the air, and no leaks were observed, additionally the cuff, inflation line and valve were submerged into a container filled with water and no leaks were observed.Therefore, no failure mode was observed in the received sample since met with the product specifications and no corrective actions are required.No new formal investigation is required, the event will be included in trending and monitoring.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device cuff had inflation/deflation issue.It was reported that after decannulation of the tracheostomy tube, the cuff maintained its pressure for 3 days indicating it was not leaking.The customer indicated it was already removed from patient and there had been a run of the cuff's leaking lately.The patient was decannulated.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MEDTRONIC FABRICATION S.A.S.
103 route d anor
fourmies nord 59610
FR  59610
MDR Report Key8910292
Report Number9611350-2019-00012
Device Sequence Number10814373
Product Code JOH
UDI-Device Identifier20884522031988
UDI-Public20884522031988
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8LPC-S
Device Catalogue Number8LPC-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2019
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer08/22/2019
09/10/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date09/03/2019
10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;